# SDR DALA2021080804510

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 99,106 hours, 13,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 L2 AND R2 INTERIOR EMERGENCY LIGHTS UPPER INOPERATIVE. CORRECTIVE ACTION: FOUND BATTERY PACK UNSECURED AD RE-INSTALLED. SYSTEM OPERATION IS NORMAL. (LP7899427)
